# SDR SWIA2021091360969

- Difficulty date: August 20, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SUPPORT COMMON TO FS1051.30 CROSSBEAM IS CORRODED    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED CORRODED RH SUPPORT COMMON TO FS 1051.3 CROSSBEAM WITH NEW UNIT.  REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG MM670-35360 REV A.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
